• Aug 09, 2018 News! Vol. 6, No. 4-No. 7, No. 3 has been indexed by EI(Inspec)!   [Click]
  • Aug 09, 2018 News!Good News! All papers from Volume 8, Number 3 have been indexed by Scopus!   [Click]
  • May 23, 2018 News![CFP] 2018 the annual meeting of IJMLC Editorial Board, ACMLC 2018, will be held in Ho Chi Minh, Vietnam, December 7-9, 2018   [Click]
Search
General Information
Editor-in-chief
Dr. Lin Huang
Metropolitan State University of Denver, USA
It's my honor to take on the position of editor in chief of IJMLC. We encourage authors to submit papers concerning any branch of machine learning and computing.
IJMLC 2016 Vol.6(4): 231-234 ISSN: 2010-3700
DOI: 10.18178/ijmlc.2016.6.4.603

Semi-nonnegative Matrix Factorization Algorithm Based on Genetic Algorithm Initialization

M. Chouh and K. Boukhetala
Abstract—Semi-nonnegative matrix factorization (Semi-NMF) is one of variations of nonnegative matrix factorization model (NMF) when the data matrix X is unconstrained (it may have mixed signs). Semi-NMF decomposes X into two matrices A and B of dimensions n×k and k × p respectively, where each element of the matrix B is nonnegative, such that: X ≈ AB . In the present paper, we proposed a semi-nonnegative matrix factorization algorithm based on genetic algorithm (GA) initialization which has larger searching area and gives the best initialization for the Semi-NMF algorithm to get the optimal solution of semi-nonnegative matrix factorization problem. Also, we compared this initialization for Semi-NMF algorithm with both the random and the k-means initializations introduced in the literature.

Index Terms—Semi-nonnegative matrix factorization, genetic algorithm, initialization.

The authors are with Faculté de mathématiques, USTHB, El-Alia BP 32, Bab-Ezzouar 16111, Alger, Algérie (merich_88@hotmail.com, kboukhetala@usthb.dz).

[PDF]

Cite: M. Chouh and K. Boukhetala, "Semi-nonnegative Matrix Factorization Algorithm Based on Genetic Algorithm Initialization," International Journal of Machine Learning and Computing vol. 6, no. 4, pp. 231-234, 2016.

Copyright © 2008-2018. International Journal of Machine Learning and Computing. All rights reserved.
E-mail: ijmlc@ejournal.net